Daily Mail Nip & Tuck – Help! Fillers Have Left My Cheeks Lumpy And Bruised

The Nip & Tuck articles by Dr Tracy Mountford appear weekly, in print and online, in the Monday ‘Inspire’ section. In this week’s column, a reader has been left with lumps and bruising after fillers.

Help! Fillers have left my cheeks lumpy and bruised

Dr Mountford explains that, it is unusual, but possible, to see small bumps after the use of any injectable Dermal Filler, including premium hyaluronic acid fillers such as Juvederm and Restylane.  It is most common when the practitioner is less experienced.

Bumps are usually caused when too much is injected into one area, or too near the surface of the skin.  Thicker skin is often more forgiving, so a good practitioner will adapt the technique to suit thinner and more mature skin.

It is best not to touch the treated area for the first 24 hours.  However, if any bumps or lumps appear after treatment, your practitioner may advise you to gently massage the area.  Persistent bumps can be treated with injection of hyaluronidase.  This is an enzyme treatment that quickly dissolves hyaluronic acid in filler and leaves the skin’s natural hyaluronic acid intact.

It is normal for the skin to feel tender for a few days, if the problem persists, return to your practitioner, who should be able to advise you.

For more information on our Dermal Filler treatments, please contact our Reception Team.

*DISCLAIMER Patient experience and results may vary. These are dependent on a number of factors such as lifestyle, age and medical history.

Awards

Book a

Consultation